← Return to Low resting heart rate (50's)
Low resting heart rate (50's)
I thought mid to high 50's was normal, at least! If I relax in bed mine goes down to 55. I have low bp and cannot take beta blockers anyway! Can you reduce the dose? My friend tells me that it makes her tired.
Jump to this post
Different medications affect each of us differently. The normal resting pulse rate is 70 BPM.
When you pulse rate gets low (an you are not a athlete) it can cause some symptoms as well as blood pressure being too low.
When my weight goes down my BP gets very low 90/60 and have some dissiness when standing. My heart failure doctor really monitors this and if gets any lower suggested we spread the dosage of my medications apart from each other. Regretfully my weight went up and this was not a problem and is normal at 120/70 most of the time.
When I first went on Entresto and Enalapril (spell) I was really tired. But it improves over time and not an issue now. If taking a medication causes issues over a long term then talk to your cardiologist and see if a different type will help relief the tiredness. You can mention this to your friend. However have to give you body time to adjust to the medications.
I think we have to be outspoken when we are dealing with health problems and tell our medical providers of any problems and if there are any recommendation to make them better by trying something different.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In